Hypertension

Question
Posted by: Jan | 2017/10/27

Q.

Can heart medication cause fatigue?

When I walk a short distance I get very tired my legs pain. I use the following medication Spuractin 25mg once daily Arycor 300mg daily Carvol 30mg twice daily Uria 15mg once daily Disprin half daily Pharmapress 20mg daily

Expert's Reply

A.

Hypertension expert
- 2017/10/30

Difficult, because there are a few types of leg pain, cramps etc. I need more history and an examination to decide which one you have. Make sure that you take calcium and magnesium though and that your dr check your electrolytes and your feet pulses. 

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.